# SDR COMA0570051

- Difficulty date: May 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 5,330 hours, 4,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fs280
- Part time: 5,330 hours, 4,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB AT LT FS 280 (BACK OF PILOTS CB BULKHEAD) IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE LOWER LT WEB P/N 670-53-11-052-1 IAW CRJ 700 SRM 51-42-06-001-A01.
